MAUDE Adverse Event Report: SMITH¿S MEDICAL ASD, INC. LEVEL 1 FAST FLOW CONSIGNED IRRIGATION FLUID WARMER; WARMER, THERMAL, INFUSION FLUID

SMITH¿S MEDICAL ASD, INC. LEVEL 1 FAST FLOW CONSIGNED IRRIGATION FLUID WARMER; WARMER, THERMAL, INFUSION FLUID
Model Number H-1129
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.No information has been provided to date.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device pressure was not matching the gauge and it was going high into the red; the electrical safety was not passing.The issue was found during testing.There was no patient involvement, and no harm/adverse event was reported.
 
Additional Manufacturer Narrative
D9.Date returned to mfg: 02-jul-2024.H6.Investigation codes: updated.Investigation summary: the affected device was returned for evaluation.Visual inspection was performed.The device was received in with the hi-2 pressure chamber bracket, power pole/power base and two h-2 pressure chambers.The h-2 pressure chambers are the incorrect model to be paired with the h-1129 irrigation unit, hi-2 pressure chambers are the only ones to be used.The back panel ground wire has been cut and is pinched in between the enclosure and back panel; it is also sticking out from either side of the device.The screws for the back panel have been overtightened to where most of them become stripped while trying to remove them.The customer broke multiple inserts (where screws for back panel are secured, more than likely broke free from overtightening) on the enclosure and also one on the back panel where the hi-2 bracket screws are inserted.There is visual calcium/mineral build up in the return tube and reservoir (probably entire water circuit) from the wrong solution being used, the device should only be filled with distilled water or a 0.3% hydrogen peroxide/distilled water mix and changed as advised in the tech/user manual.The hi-2 bracket has a drilled-out screw hole, customer damage, and has to be scrapped.Heater's #1 and #2 both have a rip in the insulation.The gauge box pressure readings are out of tolerance, the air pressure readings are too low.H-2 pressure readings were in the red because they are the wrong model pressure chambers to be paired with an h-1129 irrigation model.The customer's complaint was confirmed.The high-pressure readings are due to user error, due to the fact that the wrong model (h-2) pressure chambers that are operated at a lower psi (5.6psi) were used instead of the hi-2 pressure chambers that are operated at (11.0psi).Could not perform electrical testing due to customer damage to the back panel ground wire, which was broken.No actions taken due to user error, pressure chambers work as intended when operated at the correct air pressure, 5.6psi.Due to extensive repairs needed, the trauma tower has been deemed beyond economical repair.

Brand Name
LEVEL 1 FAST FLOW CONSIGNED IRRIGATION FLUID WARMER
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITH¿S MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key19566817
Report Number3012307300-2024-05180
Device Sequence Number15197144
Product Code LGZ
UDI-Device Identifier50695085812904
UDI-Public(01)50695085812904(11)100430
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K072080
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-1129
Device Catalogue NumberCON-H-1129
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by Manufacturer07/15/2024
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown